| Model Number |
M00563150 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure (b)(6) 2019.According to the complainant, during the procedure, the peg tube detached when it was being pulled through the stoma site.The detached portion was retrieved.The procedure was completed with a new endovive one step button.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.